?

Log in

No account? Create an account
shypoet, this will answer your question on my fb, haha. I am… - I looked around, I stood alone, I knew what I had to say... [entries|archive|friends|userinfo]
Tray Dawg

[ userinfo | livejournal userinfo ]
[ archive | journal archive ]

[Dec. 17th, 2009|05:18 pm]
Tray Dawg
shypoet, this will answer your question on my fb, haha.

I am not sure this whole Yaz business is working out. I'm gonna complete the starter pack just so I know how it affects my actual period, and because I don't want to rule something out after a mere 4-5 days, but I have been getting really tired and having ridiculously weird thoughts (my post about never falling in love? where did THAT come from???) and I had to leave work early today because I kept thinking about how I feel like I'm losing my damn mind and I started crying. I'm taking this stuff to STOP crying for no reason, not to cry for no reason at other parts of the month. Gosh.

This sucks, y'all.
LinkReply

Comments:
[User Picture]From: shypoet
2009-12-18 01:25 am (UTC)
Oh ok. Ya, back when I was on hormonal birth control, I had all kinds of issues with all the pills I was on. Yaz was my 5th and final HBC (hormonal birth control) altogether, and I really didn't like it. Are you taking it for PMDD? I assume that's what you meant by taking it so you would stop crying and all. Ya, I didn't like HBC at all. Actually, my doctor told me that the reason why I kept having woman health issues all the time while on it was because of the stuff in the HBC. She said my body just doesn't tolerate it. I've been off of HBC for almost 2 years now, and my health issues stopped! Thank the Lord.

Anyhow, perhaps try something else. Yaz made me nuts too
(Reply) (Thread)
[User Picture]From: bellapalmera
2009-12-18 04:58 am (UTC)
Yeah, I am on it for PMDD. That's why I'm making myself finish the 28 days worth, to see how it actually affects my period or whatever. But if anything drastic happens I'll stop.
(Reply) (Parent) (Thread)
[User Picture]From: shypoet
2009-12-21 05:42 pm (UTC)
that's good
(Reply) (Parent) (Thread)
[User Picture]From: eidna
2009-12-18 02:56 am (UTC)
I'm on Ocella, which is generic Yasmin. Give it about 3 months before deciding to change. This is the end of my 3rd month, and it does get better. It might not be for you, but I'd give it some time.

That being said, I'll probably go back to Aviane in a few months, only because Ocella/Yasmin gives me insaaaaaane salt cravings and I think it makes me crave more things in general, actually.
(Reply) (Thread)
[User Picture]From: bellapalmera
2009-12-18 04:59 am (UTC)
That's kind of what I want to do. In fact that's how much my prescription is for - the starter and then 2 refills. I'll only stop if anything drastic happens because I'd like to at least give it a chance to work before writing it off.
(Reply) (Parent) (Thread)
[User Picture]From: bellapalmera
2009-12-18 05:10 am (UTC)
ot but I cannot read the status comments on your page or write on your wall it is b0rking my intarwebs
(Reply) (Parent) (Thread)
[User Picture]From: eidna
2009-12-18 05:18 am (UTC)
idk why?
(Reply) (Parent) (Thread)
[User Picture]From: bellapalmera
2009-12-19 01:30 pm (UTC)
(Delayed response) I tried it in IE and it said something about some script error and then it loaded eventually. Facebook smokes crack =P
(Reply) (Parent) (Thread)
[User Picture]From: mbear585
2009-12-19 12:58 am (UTC)
When I started taking the patch it made me feel really weird and freaked me out, but it went away by, like, the 2nd month, so give it some time. :)
(Reply) (Thread)